# SDR SWAA2019021929822

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11074
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD ESCAPE SLIDE LIGHT L731 INOP.  SECURED CONNECTOR PER SWPM & AMM.
